# SDR AALA201601149004

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 50,329 hours, 18,925 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT LT ROW, SEAT'S EMER LIGHT INOPERATIVE.  REPLACED CABLE FROM WALL PLUG TO SEAT.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-11.
